Explicit Criteria for Mean Square Exponential Stability of Stochastic Linear Differential Equations with Distributed Delays
- 5 Downloads
By a novel approach, we get some explicit criteria for the mean square exponential stability of linear stochastic differential equations with distributed delays. Stability criteria presented in this paper include some existing results in Chang (Math. Model. 5, 299–307, 1984), Liu et al. (J. Comput. Appl. Math. 170, 255–268, 2004), Mackey and Nechaeva (Phys. Rev. E 52, 3366–3376, 1995), (Stochastic Differential Equations and Applications, Woodhead Publishing Limited, 2007, p. 188) as particular cases. An illustrative example is given.
KeywordsStochastic delay differential equation Mean square exponential stability
Mathematics Subject Classification (2010)60H10 34K20 93E15
The author is supported by the Vietnam National Foundation for Science and Technology Development under Grant 101.01-2019.04.
- 1.Allen, E.: Modeling with Itô Stochastic Differential Equations. Mathematical Modelling: Theory and Applications. Springer, Netherlands (2007)Google Scholar
- 16.Verriest, E.I.: Stochastic stability of a class of distributed delay systems. In: Proceedings of the 44th IEEE Conference on Decision and Control, and the European Control Conference 2005, Seville, Spain, December 12–15, 2005, pp. 5048–5053. IEEE (2005)Google Scholar